MathSciNet Relay Station
MathSciNet bibliographic data
MR283586 (44 #817) 46.90
Mosco, Umberto On the continuity of the Young-Fenchel transform. J. Math. Anal. Appl. 35 1971 518–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement